Alert archive / Florida / Small Craft Advisories in 2015
Small Craft Advisory 31, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at May 4, 2015, 4:10 AM EDT. It took effect at May 4, 2015, 4:00 PM EDT. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- May 4, 2015, 4:10 AM EDT (08:10 UTC)
- In effect from
- May 4, 2015, 4:00 PM EDT
- Expired
- May 8, 2015, 4:00 AM EDT
- In force
- 4 days
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
364 WHUS72 KMLB 040810 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 410 AM EDT MON MAY 4 2015 AMZ555-570-572-575-050800- /O.NEW.KMLB.SC.Y.0031.150504T2000Z-150506T0900Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 410 AM EDT MON MAY 4 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 5 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 5 AM EDT WEDNESDAY. * WINDS AND SEAS...EASTERLY WINDS UP TO 15 TO 20 KNOTS WILL BUILD SEAS UP TO 7 FEET OFFSHORE AND ACROSS THE WATERS OF THE TREASURE COAST THIS AFTERNOON. THESE HAZARDOUS BOATING CONDITIONS WILL PERSIST INTO TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
471 WHUS72 KMLB 050804 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 404 AM EDT TUE MAY 5 2015 AMZ555-570-572-575-060900- /O.CON.KMLB.SC.Y.0031.000000T0000Z-150506T0900Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 404 AM EDT TUE MAY 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY... * WINDS AND SEAS...EASTERLY WINDS UP TO 15 TO 20 KNOTS WILL CONTINUE TO GENERATE SEAS UP TO 7 FEET OFFSHORE AND ACROSS THE WATERS OF THE TREASURE COAST THROUGH LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
066 WHUS72 KMLB 060825 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 425 AM EDT WED MAY 6 2015 AMZ550-552-070800- /O.EXB.KMLB.SC.Y.0031.000000T0000Z-150507T1200Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- 425 AM EDT WED MAY 6 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT THURSDAY. * WINDS AND SEAS...EASTERLY WINDS UP TO 15 TO 20 KNOTS WILL CONTINUE TO GENERATE SEAS UP TO 7 FEET OFFSHORE AND ACROSS THE WATERS OF THE TREASURE COAST THROUGH LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-575-070800- /O.EXT.KMLB.SC.Y.0031.000000T0000Z-150507T1200Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 425 AM EDT WED MAY 6 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT THURSDAY... * WINDS AND SEAS...EASTERLY WINDS UP TO 15 TO 20 KNOTS WILL CONTINUE TO GENERATE SEAS UP TO 7 FEET OFFSHORE AND ACROSS THE WATERS OF THE TREASURE COAST THROUGH LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-070800- /O.EXT.KMLB.SC.Y.0031.000000T0000Z-150507T0800Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 425 AM EDT WED MAY 6 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT THURSDAY... * WINDS AND SEAS...EASTERLY WINDS UP TO 15 TO 20 KNOTS WILL CONTINUE TO GENERATE SEAS UP TO 7 FEET OFFSHORE AND ACROSS THE WATERS OF THE TREASURE COAST THROUGH LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
060 WHUS72 KMLB 061949 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 349 PM EDT WED MAY 6 2015 AMZ550-552-062100- /O.CAN.KMLB.SC.Y.0031.000000T0000Z-150507T1200Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- 349 PM EDT WED MAY 6 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL CRAFT ADVISORY. CONDITIONS FOR SMALL CRAFT WILL REMAIN POOR. CAUTIONARY STATEMENTS WILL BE IN PLACE FOR SEAS BUILDING TO 4 TO 6 FEET AND WINDS TO AROUND 15 KNOTS. $$ AMZ555-062100- /O.CAN.KMLB.SC.Y.0031.000000T0000Z-150507T0800Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 349 PM EDT WED MAY 6 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL CRAFT ADVISORY. CONDITIONS FOR SMALL CRAFT WILL REMAIN POOR. CAUTIONARY STATEMENTS WILL BE IN PLACE FOR SEAS BUILDING TO 4 TO 6 FEET AND WINDS TO AROUND 15 KNOTS.. $$ AMZ570-572-575-070800- /O.CON.KMLB.SC.Y.0031.000000T0000Z-150507T1200Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 349 PM EDT WED MAY 6 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY... * WINDS AND SEAS...NORTH WINDS OF 15 TO 20 KNOTS WILL SHIFT TO NORTHWEST AND DECREASE TO AROUND 15 KNOTS OVERNIGHT. THESE WINDS WILL STILL BE ABLE TO GENERATE SEAS OF 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
983 WHUS72 KMLB 070837 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 437 AM EDT THU MAY 7 2015 AMZ575-071400- /O.EXT.KMLB.SC.Y.0031.000000T0000Z-150507T1400Z/ SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 437 AM EDT THU MAY 7 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WINDS AND SEAS...NORTHWEST WINDS TO 10 TO 15 KNOTS EARLY WILL GENERATE SEAS TO 5 TO 7 FEET IN THE GULF STREAM. SEAS WILL DECREASE TO 5 TO 6 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ572-071500- /O.EXT.KMLB.SC.Y.0031.000000T0000Z-150507T2000Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 437 AM EDT THU MAY 7 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS AND SEAS...NORTHWEST WINDS TO 15 KNOTS OFFSHORE ARE EXPECTED WITH SEAS TO 6 TO 8 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-071500- /O.EXT.KMLB.SC.Y.0031.000000T0000Z-150508T0200Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM- 437 AM EDT THU MAY 7 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS AND SEAS...NORTHWEST WIND TO 15 TO 20 KNOTS ARE EXPECTED. SEAS TO 7 TO 8 FEET OFFSHORE TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 15
450 WHUS72 KMLB 071422 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1022 AM EDT THU MAY 7 2015 AMZ575-071530- /O.EXP.KMLB.SC.Y.0031.000000T0000Z-150507T1400Z/ SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 1022 AM EDT THU MAY 7 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... CONDITIONS FOR SMALL CRAFT WILL REMAIN POOR. CAUTIONARY STATEMENTS WILL BE IN PLACE FOR SEAS BUILDING TO 4 TO 6 FEET AND WINDS TO AROUND 15 KNOTS. $$ AMZ572-072000- /O.CON.KMLB.SC.Y.0031.000000T0000Z-150507T2000Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 1022 AM EDT THU MAY 7 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KNOTS ARE EXPECTED WITH SEAS TO 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-072000- /O.CON.KMLB.SC.Y.0031.000000T0000Z-150508T0200Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM- 1022 AM EDT THU MAY 7 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS AND SEAS...NORTHWEST WIND TO 15 TO 20 KNOTS ARE EXPECTED. SEAS TO 7 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
984 WHUS72 KMLB 071943 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 343 PM EDT THU MAY 7 2015 AMZ572-080200- /O.EXT.KMLB.SC.Y.0031.000000T0000Z-150508T0200Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 343 PM EDT THU MAY 7 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KNOTS ARE EXPECTED WITH SEAS TO 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-080200- /O.CON.KMLB.SC.Y.0031.000000T0000Z-150508T0200Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM- 343 PM EDT THU MAY 7 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS AND SEAS...NORTHWEST WIND TO 15 TO 20 KNOTS ARE EXPECTED. SEAS TO 7 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
936 WHUS72 KMLB 080200 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1000 PM EDT THU MAY 7 2015 AMZ570-572-080800- /O.EXT.KMLB.SC.Y.0031.000000T0000Z-150508T0800Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 1000 PM EDT THU MAY 7 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT FRIDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KNOTS ARE EXPECTED WITH SEAS TO 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SEAS TO 8 FEET ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at May 4, 4:00 AM EDT, 10 minutes earlier.
Area forecast discussion, May 4, 4:00 AM EDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
400 AM EDT MON MAY 4 2015
.DISCUSSION...
...MODERATE TO HIGH RIP CURRENT RISK CONTINUES TODAY...
...LOW PRESSURE OFFSHORE FROM E CENTRAL FL FOR MID WEEK WILL PRODUCE
HAZARDOUS SEAS...ROUGH SURF AND AN ELEVATED RISK OF RIP CURRENTS...
TODAY/TONIGHT...HIGH PRESSURE CENTERED OFF THE CAROLINA COASTLINE
WILL EXTEND FARTHER EASTWARD INTO THE ATLANTIC TODAY. THE PRESSURE
GRADIENT WILL REMAIN STRONG ENOUGH TO SUPPORT LOW LEVEL EASTERLY
WINDS AROUND 20-25 KTS...PRODUCING BREEZY TO WINDY CONDITIONS INTO
THE AFTERNOON ESPECIALLY ALONG THE COAST. THIS ELEVATED ONSHORE FLOW
IS SQUEEZING OUT WHAT LITTLE MOISTURE EXISTS...GENERATING ISOLATED
LIGHT SHOWERS AND SPRINKLES OVER THE WATERS. LIGHTER SHOWERS WILL
CONTINUE TO DEVELOP TODAY INTO THIS EVENING...PUSHING WESTWARD WITH
A SLIGHT CHANCE FOR MEASURABLE PRECIPITATION ALONG THE COAST.
HOWEVER ANY AMOUNTS WILL BE LIGHT...AMOUNTING TO NO MORE THAN A FEW
HUNDREDTHS OF AN INCH.
INCREASING MOISTURE AND CONTINUED BREEZY LOW LEVEL WINDS IS EXPECTED
TO INCREASE COVERAGE OF ONSHORE MOVING SHOWERS AND POSSIBLY A STORM
OR TWO ALONG THE TREASURE COAST LATER TONIGHT. IF ANY PERSISTENT
SHOWER BANDS DEVELOP THEY WILL HAVE THE POTENTIAL TO PRODUCE LOCALLY
HEAVY RAINFALL AMOUNTS UP TO 1-2 INCHES. POPS IN THIS REGION RANGE
FROM 30-50 PERCENT.
NEAR NORMAL HIGHS WILL CONTINUE TODAY WITH MORE MILD TEMPS OVERNIGHT
ESPECIALLY ALONG COASTAL SECTIONS FROM THE CAPE SOUTHWARD WHERE
ONSHORE FLOW WILL KEEP TEMPS IN THE LOW 70S.
TUE...MID-UPPER LYR LOW ACROSS THE SE GULF WILL INDUCE WEAK SFC LOW
PRESSURE DEVELOPMENT LATE IN THE DAY TUE NEAR THE NW BAHAMAS. LOW
LVL ENE WINDS WILL INCREASE NORTH OF THE INVERTED TROUGH AND
DEVELOPING SFC LOW WITH DEEP LAYER MOISTURE INCREASING ACROSS THE
SRN HALF OF THE FORECAST AREA THROUGH THE DAY. EXPECT BREEZY
CONDITIONS TO DEVELOP WITH HIGHER SHOWER CHANCES ACROSS SRN SECTIONS
AND A CHANCE ACROSS THE NRN AREAS AND A SLIGHT CHANCE FOR LIGHTNING
STORMS ALL AREAS. HIGHS AROUND 80 COAST AND LOWER TO MID 80S FOR THE
INTERIOR.
TUE NIGHT...00Z NAM QUICKER LIFTING SFC LOW NWD ACROSS OUR OFFSHORE
WATERS WITH SLOWER DEVELOPMENT AND NWD MOTION FROM THE 00Z GFS BUT
ALSO CLOSEST TO COAST AT 12Z ABOUT 70 MILES OFFSHORE FROM VERO
BEACH. HAVE LEANED A FURTHER OFFSHORE WITH 00Z ECMWF STILL
INDICATING LOW PRESSURE DEVELOPMENT MUCH FARTHER OFFSHORE THAN THE
00Z GFS AND NAM. NE LOW LVL WINDS WILL PRODUCE A CHANCE FOE SHOWERS
MOVING ONSHORE ALONG COASTAL COUNTIES AND PORTIONS OF THE INTERIOR
WITH LOWER CHANCES ACROSS LAKE COUNTY. BREEZY CONDITIONS ARE
EXPECTED ALONG THE IMMEDIATE COAST AND BEACHES. THERE WILL BE A
CHANCE FOR SOME BEACH EROSION AROUND THE TIME OF HIGH TIDE.
WED...LOW PRESSURE SHOULD CONTINUE TO LIFT NWD WELL OFFSHORE NORTH
OF THE CAPE IN THE AFTERNOON. SCATTERED SHOWERS WILL MOVE SOUTH
ALONG THE COAST AROUND THE LOW PRESSURE CIRCULATION CENTER. BREEZY
NORTHERLY WINDS ARE EXPECTED ALONG THE VOLUSIA AND BREVARD COUNTY
COASTAL AREAS. SURF CONDITIONS ARE EXPECTED TO BE HAZARDOUS FOR MID
WEEK WITH A CONTINUED CHANCE FOR BEACH EROSION AT THE BEACHES NEAR
HIGH TIDE. HIGHS IN THE LOWER 80S COAST TO MID 80S INTERIOR.
WED NIGHT...SHORT RANGE MODELS LIFT THE LOW WELL NORTH OF THE AREA
BY LATE WED NIGHT WITH WINDS COMING AROUND TO THE NW AND A DRY SLOT
STARTING TO WORKING INTO NRN SECTIONS. KEPT A LOW SHOWER CHANCE
ACROSS N CSTL AREAS AND SRN SECTIONS WITH UNCERTAINTY IN TRACK AND
SPEED OF THE LOW.
THU-MON...THE MID LVL CLOSED LOW AND SFC LOW SHOULD REMAIN NORTH OF
THE AREA INTO THE WEEKEND WITH DRIER NW MID LVL FLOW AND LOWERING
MOISTURE LEVELS. THIS SHOULD LEAD TO POPS IN THE 10-20 PCT RANGE AND
OVERALL DRIER AND WARMER CONDITIONS WITH ABOVE NORMAL TEMPERATURES
EXPECTED ONCE AGAIN. A N/NE SWELL IS EXPECTED THU WITH AN ELEVATED
RIP CURRENT RISK CONTINUING FOR THU. DECREASING SWELLS/WINDS FOR THE
UPCOMING WEEKEND WILL LOWER THE RIP CURRENT RISK BY SAT AND SUNDAY.
&&
.AVIATION...VFR. BREEZY EASTERLY WINDS UP TO 15-18 KTS WITH HIGHER
GUSTS EXPECTED THIS AFT. ISOLATED LIGHT SHRAS WILL BE ABLE TO MOVE
ONTO THE COAST BUT SIG REDUCTIONS TO VIS/CIG NOT EXPECTED THROUGH
THIS EVE. ONSHORE SHRAS EXPECTED TO INCREASE IN COVERAGE WITH
HEAVIER RAINFALL POSSIBLE...MAINLY SOUTH OF KVRB LATE TONIGHT. TEMPO
IFR/MVFR CONDS MORE LIKELY WITH THIS ACTIVITY AFTER MIDNIGHT.
&&
.MARINE...
TODAY/TONIGHT...BOATING CONDITIONS WILL CONTINUE TO DETERIORATE AS A
MODERATE TO FRESH BREEZE OVER THE WATERS PERSISTS. THIS WILL BUILD
SEAS UP TO 7 FEET OFFSHORE AND ACROSS THE WATERS OF THE TREASURE
COAST BY LATE THIS AFTERNOON INTO TONIGHT. WILL ISSUE A SCA FOR THIS
REGION STARTING AT 4 PM. HOWEVER BOATING CONDS WILL BE POOR THROUGH
THE DAY WITH EXERCISE CAUTION HEADLINES NEEDED ACROSS THE ENTIRE
WATERS TO START.
TUE-WED...SFC LOW PRESSURE IS FORECAST TO MOVE NORTH FROM NRN/NW
BAHAMAS AND INCREASE THE PRESSURE GRADIENT TUE INTO WED. E WINDS TUE
WILL BECOME NE TUE NIGHT AND NORTHERLY WED ON THE BACK SIDE OF THE
LOW. SHORT RANGE GUIDANCE INDICATES WINDS TO 15-19 KNOTS ON TUE AND
POSSIBLY UP TO AROUND 20 KNOTS OFFSHORE TUE NIGHT-WED DEPENDING ON
STRENGTH/TRACK OF LOW DEVELOPMENT. SMALL CRAFT CONDITIONS WILL
CONTINUE ACROSS THE OFFSHORE AND SRN WATERS INTO AT LEAST TUE NIGHT
AND MAY NEED TO BE EXPANDED TO NRN/CENTRAL NEARSHORE WATERS TUE
NIGHT/WED DEPENDING ON WIND STRENGTH AND LOW POSITION. THU-
FRI...WITH THE SFC LOW MOVING NORTH OF THE AREA A CONTINUED SWELL
AND STRONGER NW FLOW IS EXPECTED ACROSS THE NRN WATERS THU AND THEN
DECREASING INTO FRIDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 79 65 79 67 / 20 20 20 40
MCO 84 65 82 66 / 10 10 20 20
MLB 80 72 80 71 / 20 20 40 40
VRB 81 71 80 69 / 20 30 50 50
LEE 85 64 84 65 / 10 10 20 10
SFB 82 64 82 66 / 10 10 20 20
ORL 83 66 82 67 / 10 10 20 20
FPR 81 71 79 68 / 20 40 60 50
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 5 AM EDT
WEDNESDAY FOR FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE
20-60 NM-SEBASTIAN INLET TO JUPITER INLET 0-20 NM-SEBASTIAN
INLET TO JUPITER INLET 20-60 NM-VOLUSIA-BREVARD COUNTY LINE
TO SEBASTIAN INLET 20-60 NM.
&&
SHORT TERM/AVIATION...WEITLICH
LONG TERM....VOLKMERHazardous weather outlook, May 3, 8:00 PM EDT, 8 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MELBOURNE FL 800 PM EDT SUN MAY 3 2015 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-041000- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY- NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY- NORTHERN BREVARD COUNTY- 800 PM EDT SUN MAY 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. .WIND AND SEA IMPACT... A MODERATE EAST BREEZE COMBINED WITH INCREASING LONG PERIOD SWELLS WILL PRODUCE POOR TO HAZARDOUS CONDITIONS FOR SMALL CRAFT OPERATION... ESPECIALLY OFFSHORE AND ON THE TREASURE COAST WATERS. THE LONG PERIOD SWELL WILL ALSO PRODUCE A ROUGH CHOP NEAR INLETS DURING THE OUTGOING TIDE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A CONTINUED NORTHEAST SWELL AND A MODERATE TO FRESH ONSHORE BREEZE WILL KEEP BEACH AND BOATING CONDITIONS POOR TO HAZARDOUS INTO MID WEEK. A LOW PRESSURE CENTER IS FORECAST TO DEVELOP OVER THE NORTHERN BAHAMAS WEDNESDAY AND MOVE SLOWLY NORTHWARD MORE THAN ONE HUNDRED MILES OFFSHORE EAST CENTRAL FLORIDA. THIS WOULD CONTINUE THE POOR TO HAZARDOUS BEACH AND BOATING CONDITIONS INTO LATE WEEK. A PERIOD OF MINOR TO MODERATE BEACH EROSION WOULD ALSO BECOME LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. KELLY
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 4:06 AM EDT | Rip Current Statement | MLB | Volusia | 16 hr |
Nearby
Small Craft Advisories in Florida, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.